# SDR GUUA94532011309A

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,762 hours, 33,146 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9142. DURING FLIGHT, LANDING GEAR POWERPACK MOTOR CYCLES ABOUT EVERY 15 TO 20 SECONDS LOAD METER SPIKES ABOUT 10 AMPS.   REPLACED LT MLG ACTUATOR. OPERATIONAL CHECK OK.
